# SDR DALA2025122209316

- Difficulty date: December 17, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N416DX
- Make and model: Airbus A330-941
- Aircraft serial: 1999
- Aircraft time: 17,480 hours, 2,030 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER SPLICE 1L, REPAIRS BETWEEN FR 60 - 64.  COMPLIED WITH ERA 627516-14 REV A. (1356484)
